# SDR CA150921001

- Difficulty date: September 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED LT WINDSHIELD CRACKED AT FL250.  FLIGHT CREW DECIDED TO PERFORM AIR TURNBACK.  AFFECTED WINDSHIELD IS BEING REPLACED.
